# SDR 98FDEA00539

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634148
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0243 - RIGHT WING INBD AFT FLAP IS DELAMINATED AND DAMAGED AT INBD AND OUTBD ENDS.
